# SDR DALA2023050203400

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CORROSION FLOOR BEAM YB1 LOCATED FR73 TO FR74 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM YB1 LOCATED ON FR73 TO FR74 AFT GALLEY AREA. RII INSPECTION COMPLETE. (2746545)
